# SDR CA960711013

- Difficulty date: July 8, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2432 · Battery/Charger System
- Part: Vent Cap
- Part number: CBC182166
- Condition: Too Small
- Location: Battery
- Part time: 250 hours
- Component: Concordebatt, CB35
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) BATTERY VENT CAPS WILL NOT REMAIN TIGHT DUE TO CAP THREADS POORLY MADE.  THE THREADS SEEM TO BE TOO SMALL AND WOULD NOT ENGAGE THE CELL COVERS ENOUGH TO STAY TIGHTSEVERAL OTHER AIRCRAFT CHECKED WITH SAME BATTERY MAKE AND HAVE THE SAME PROBLEM. EACH CAP HAS RUBBER CAP CONNECTED TO A VENT MANIFOLD THAT VENTS OVERBOARD. WHEN THE BATTERY CAP COMES LOOSE IN THE THREADS IN THE BATTERY, FLUID CAN SPILL OUT.
